Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Will the intake of sotret for acne by my husband during conception prove harmful to the baby?

I am 4 weeks pregnant my husband is on sotretisotretinoin drug for last 2 months I am 30 yr female. I am 4 weeks pregnant.My husband is using sotret(isotretinoin) drug for acne for past 2 months.Can this cause birth defects in baby?should I continue or teminate this pregnancy?
Asked On : Sat, 11 Jun 2011
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
Isotretinoin has not shown adverse effects on sperm in studies. It won't cause any trouble to your baby unless you are on the drug. Have a safe and beautiful pregnancy.
Answered: Sat, 11 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor